# SDR DXTA2011100504744

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 5,503 hours, 3,643 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NOSE GEAR DID NOT RETRACT. RED UNLOCK LIGHT AND GREEN NO REMAINED ILLUMINATED. PERFORMED RED MESSSAGES H2 FOR RED UNLOCK. GEAR EXSTENDED NORMALLY. LANDED WITH OUT ANY FURTHER ACTION REQUIRED.  CHECKED AIRCRAFT, NO DEFECTS FOUND.
